# SDR UIEA2024061200515

- Difficulty date: June 11, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 117,679 hours, 18,050 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Condition: Damaged
- Location: Nr 1 Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EICAS HYD SYS 1 ON T/O ROTATION SYS 1 HYD FAILED.  R & R ALL HYD DAMAGED TUBES ON LT BLG WHEEL WELL PER NRC 60, 61, 62, 66, 67, 68, 69, 70, 71, 103, 137, & 138 OF W/O 131823 FOR CORRECTIVE ACTION. OPS & LEAK CHECK NORMAL PER AMM 20-11-05.
